# SDR USAA2009081892159

- Difficulty date: August 16, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174001
- Part serial: 211
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - EES - LOW PRESSURE CYLINDER DOOR DAMPER AT DOOR R-2.  CHARGED THE DAMPER AND EMERGENCY OPERATION CYLINDER AT R-2 DOOR IAW A320 AMM 52-10-00.
